# SDR ASAA2017033120319

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 5,822 hours, 1,919 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPT FMC FAIL ON TAXI IN. GROUNDED - YES. INFLIGHT FAULT, GROUND FAULT OF "PGM FAULT" FOR L/H FMC. PERFORMED B737-900 FIM 34-61 TASK 836. OPS NORMAL. 1 EA C/B ON P18-2 OPENED, THEN RESET FOR FIM. ETOPS GROUND VERIFICATION SUCCESSFUL.
